# SDR AALA202307145049

- Difficulty date: July 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A320*
- Aircraft serial: 3796
- Aircraft time: 48,725 hours, 18,082 cycles
- Engine: Iae V2533A5
- Engine time: 22,908 hours, 7,211 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MEM DUE TO A SMOKE ODOR FUME EVENT OCCURING AT CRUISE . THE AIRCRAFT LANDED SAFELY AT MEM WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE RIGHT HAND ENGINE ACCESSORY DRIVE GEAR BOX DE-OILER SEAL LEAKING AND REPLACED IT PER AMM 72-60-31.
